# SDR AALA202506246733

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 70,036 hours, 29,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY OVER THE WING LIGHT INOPERATIVE. REMOVED AND REPLACED BATTERY PACK. PER AMM 33-51-06, HOWEVER, FAILED OPS CHECK. PERFORMED TROUBLESHOOTING, PER WDM 33-51-14. FOUND SHORT IN D12018 WIRE PIN 1 SHORT TO GROUND. REMOVED AND REPLACED POWER SUPPLY M1671. PER AMM 33-51-06. OVERWING AFT EXIT LIGHT OPERATIONAL CHECKS NORMAL AND WIRE CHECKS GOOD.
